# SDR C8GA20090174

- Difficulty date: June 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE LWR RUDDER RT SIDE CTR LWR REPAIR ON THE L/E IS CRACKED FIN STA 110.  THE EXISTING REPAIR WAS REMOVED AND NEW DOUBLER WAS FABRICATED FROM 301 1/4 HD .012" DIM 25" X 12".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
